# SDR CA040331001

- Difficulty date: March 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Part number: 407023801123
- Condition: Delaminated
- Location: Horizontal Stab
- Component: Horizontal Stab, 407023801109
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STAB. WAS FOUND WITH AN EDGE DELAMINATION BETWEEN THE STAB TOP SKIN AND THE -123 DOUBLER AT 1.85.
